# SDR DU4R2023110057

- Difficulty date: November 20, 2023
- Submitted: November 24, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 02470
- Aircraft time: 61,834 hours, 28,656 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR 16 UPPER DOUBLE JOGGLE HOLE # 8 HAS A CRACK INDICATION IN THE DOOR SURROUND LAYER (MIDDLE LAYER) AT THE 11 O'CLOCK POS 80% SH
